Please use this identifier to cite or link to this item:
https://repository.cihe.edu.hk/jspui/handle/cihe/2643
Title: | On the chaotic instability of a nonsliding liquid-filled top with a small spheroidal base via Melnikov-Holmes-Marsden integrals |
Author(s): | Leung, Andrew Yee Tak |
Author(s): | Kuang, J. L. Meehan, P. A. |
Issue Date: | 2006 |
Publisher: | Springer |
Journal: | Nonlinear Dynamics |
Volume: | 46 |
Issue: | 1-2 |
Start page: | 113 |
End page: | 147 |
Abstract: | Chaotic orientations of a top containing a fluid filled cavity are investigated analytically and numerically under small perturbations. The top spins and rolls in nonsliding contact with a rough horizontal plane and the fluid in the ellipsoidal shaped cavity is considered to be ideal and describable by finite degrees of freedom. A Hamiltonian structure is established to facilitate the application ... |
URI: | https://repository.cihe.edu.hk/jspui/handle/cihe/2643 |
DOI: | 10.1007/s11071-006-9019-y |
CIHE Affiliated Publication: | No |
Appears in Collections: | CIS Publication |

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.